# SDR GAIA00595

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: S22R TO FS1148 FRAME CLIP HAS CORROSIONCORRECTIVE ACTION: REMOVED FRAME CLIP STA 1148 STR 22, FABRICATED & INSTALLED FRAME CLIP IAW 727 SRM 51-30-2, 51-20-1
